Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 21, issue 5
Nonlin. Processes Geophys., 21, 1007–1025, 2014
https://doi.org/10.5194/npg-21-1007-2014
© Author(s) 2014. This work is distributed under
the Creative Commons Attribution 3.0 License.

Special issue: Complex network approaches to analyzing and modeling nonlinear...

Nonlin. Processes Geophys., 21, 1007–1025, 2014
https://doi.org/10.5194/npg-21-1007-2014
© Author(s) 2014. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 30 Sep 2014

Research article | 30 Sep 2014

Horton laws for hydraulic–geometric variables and their scaling exponents in self-similar Tokunaga river networks

V. K. Gupta and O. J. Mesa

Download

Interactive discussion

Status: closed
Status: closed
AC: Author comment | RC: Referee comment | SC: Short comment | EC: Editor comment
Printer-friendly Version - Printer-friendly version Supplement - Supplement

Peer review completion

AR: Author's response | RR: Referee report | ED: Editor decision
AR by Oscar Mesa on behalf of the Authors (24 Jun 2014)  Author's response    Manuscript
ED: Publish subject to minor revisions (further review by Editor) (21 Jul 2014) by Reik Donner
AR by Oscar Mesa on behalf of the Authors (01 Aug 2014)  Author's response    Manuscript
ED: Publish as is (20 Aug 2014) by Reik Donner
Publications Copernicus
Download
Citation